# SDR REXA2012110401559

- Difficulty date: November 4, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 111,658 hours, 7,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-25-150-100, STRINGER 23LT CORRODED FROM FS 477-517.  REMOVED AND REPLACED STGR 23L FROM FS 477 TO FS 517 IAW CRJ 900 SRM 51-42-06.  SEE CONTINUATION FOR DETAILS.  P/N SH690-33207-3B.
